Limits of Sobolev homeomorphisms

  • Tadeusz Iwaniec

    Syracuse University, United States
  • Jani Onninen

    University of Syracuse, USA, and University of Jyväskylä, Finland


Let be topologically equivalent bounded Lipschitz domains. We prove that weak and strong limits of homeomorphisms in the Sobolev space , are the same. As an application, we establish the existence of 2D-traction free minimal deformations for fairly general energy integrals.

Cite this article

Tadeusz Iwaniec, Jani Onninen, Limits of Sobolev homeomorphisms. J. Eur. Math. Soc. 19 (2017), no. 2, pp. 473–505

DOI 10.4171/JEMS/671